How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 56245
Experience:  Medical Doctor Trained in Pharmacology
55099014
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Phil, I have been taking 50 mg of Tenormin for the pas 10

Customer Question

Hi Dr. Phil,
I have been taking 50 mg of Tenormin for the pas 10 years with no problem. The last 2 prescriptions I had refilled show Tenormin 105 the prescriptions I had before had Tenormin with a T. This new medication is causing my blood pressure to elevate and I also feel light headed are these the same meds. My eyes ache. This has happened before when my medicine was changed to a generic. generics. I know for a fact generics do not help me. I have taken blood pressure medicine since 1985 and different blood pressure meds have been prescribed. I thought something strange was going on because about a week after my prescription was filled she wanted to know if my medicine was working ok. I am also a cancer patient on chemo, Revlimid on 21 days off 7 and every 3 months I take and injection of 60 mgs of Aredia. I am unable to take the steroids. Ay help is appreciated. Thank you,
Maggie Bryant, Texas
Submitted: 2 years ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
It seems as if they changed the med
Does it look the same?
Expert:  Dr. C. Rollins replied 2 years ago.

Brand name Tenormin 50mg should be a white round scored tablet with the imprint "Tenormin" on on side and "105" on the other side. If this is what is on your tablets then you have the correct medicine.

Expert:  Dr. Phil, MD replied 2 years ago.
You can go to a different pharmacy and try to get your original pill or ask your doctor to prescribe DAW (non generic)